seroquel gets rid of my insomnia and anger, but now I hate food! and my viens have shrank massively they use to be the diameter of dimes! stiking out all over I was as healthy as an ox! now I feel like the nothingnes has swallowed me whole like the rock man on the neverending story. I have meloncolly and my viens are micro scopic like an 90 year old diabetic women. I also have this crazy phsyco filling in my head that is unexplainable, allthuogh it dose not effect my mood or actions I just cant bare it!!! all I want is good sleep! and energy during the day! and to be able to controll my impullsive behavior. I have tried over fifty types of meds none of them are right! lithium was the best thing but in order to fill good on it I had to drink massive quantitys of water! witch was fine besides the fact that I had to pee and drink water every 20 minutes! that was the only problem I had, witch also buged employers lol. I have not had a stedy job in 7 years! becuase I cant function in society! I'll work fulltime even overtime but when the time comes ware I cant sleep for a week or two, thats the end of my employment! because of poor focus and then ofcourse when my mania finnaly crashes I sleep for 48 -72 hours straight resulting in a no call no show! it makes me so mad because it isnt my fualt!!!! and in this economy there is no possable way in hell anybody well put up with me. in the clinton days I allways had a job and my behavior was excepted. somebody please help! any Ideas of what works simmilar to lithium without the constant need for water. witch also caused me to have to snak every half hour. there has to be something out there? right?
Do you have a psychiatrist? From what you've stated, and this is only my opinion, but you sound very under medicated. When was the last time you had a physical from your family doctor? Your veins may have nothing to do with a medication, but a physical health issue. It's better to get fully checked out to be sure. I would think it might be a good idea if you and your pdoc reviewed your meds. There are a multitude of meds out there, and a multitude of combinations, patience is the key. I've been a guinea pig in the past,especially previous to my diagnosis with BP. One thing I have noticed, when I feel good and see my shrink I don't talk about the negative things, and seem to be perfectly fine, when I'm not. I write down everything just in case my mood changes before another app't. .
no therapist at the moment. I was once on 9 different meds at once to find that ballance between mania and deppression we are all searching for. I just started back up with the chemical approach. I tryed the natural way for 4 years but it was way too exspensive and I spent more time in the gym keeping my deppression in check than actually liveing. so I'm back to the chemicals again. but I think your right they told me high blood presure cant be cuased by seroquel? maybe I smoke to much I think that is my problem? I'm going to my doctors soon.sorry if I sounded negative, I am feeling much better after being on here for a while :) my girlfriend thinks bipolar is fake! I think all I needed was to talk to some people that have it. that know how real it is! that unexplainable crazy feeling I had is gone! I had it for a week! and now it's gone! I feel great! I'v bhen struggleing with bipolar for 21 years it started when I was six it's not fake! you know maybe I shuold bring her to my doctor so he can explain it to her he has all my test results showing how half my hormones are abnormaly high and the others are normal. grrrrrrrrrrrrrr! it's like somebody telling you your name is not what you say it is wuoldnt that drive you mad! thats a great Idea I'm dragging her to my doctors office I have had enuogh! I explain to her my mania and how I dont sleep sometimes for a week or two and she says I'm a liar! she says she wakes up quit offten and sees me sleeping! just becuase my eyes are closed dosent mean I'm asleep! so I started saying "hi I,m awake everry single time she woke up "look hi I'm wide awake" she just got pissed off she hates it when shes wrong she wont except it! well anyways.....thanks for talking to me you maid me think. you maid me look at everything and not just my meds! I need to work on other things besides meds. this needs to be explaind too her by a proffessional! she wont listen to me?
I'm glad you are feeling better being back on the meds, but this time stay on them okay? you will get worse and worse each time you get off the meds, and it will be harder to treat. I think if you want to remain with your unsupportive partner, take her into an app't with you. Being told what you have is not real is just wrong. I don't think a person would say that about someone with Diabetes, which is caused by hormones not working, just like we don't thave the right chemicals working. I was taking 17 pills a day until my pdoc changed up my meds into extended release, I felt like I was chained to them, now I take most of them once a day at bed time. Even though my mood has stabilized out quite a bit, I'm personally having a hard time motivating myself to work out and do more things. I think BP will always be a bit of a struggle, but you sure don't deserve having someone who isn't supportive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.